# SDR SWAA2023011992770

- Difficulty date: January 19, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 48,999 hours, 29,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Keel Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD KEEL BEAM PANEL 192E FWD LEFT SUPPORT BRACKET BROKEN.  REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-40-02
